# SDR SWAA2021060167831

- Difficulty date: April 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER APROX RBL 49 AT MAIN WHEEL WELL COMPARTME / REPAIRED VAPOR BARRIER AT MAIN WHEEL WELL COMPART MENT ASPER B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N:500-197-30;S/N:15121550;DUE DATE 24-MAY-21;HOT BONDER P/N:HCS9200B S/N:18185733 DUE DATE:11 DEC 21 SCALE P/N:SCA-301; S/N:AE-412134 DUE DATE:24 FEB 22; HOT BONDER P/N:HCS9000B; S/N:15092096; DUE DATE:14 DEC 21.
